MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC191-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Fisher and paykel healthcare (f&p) is currently in the process of obtaining further information regarding the reported event.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that the tubing of a bc191- 05 flexitrunk nasal tubing was found broken before being used on a patient.There was no reported patient involvement.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25053997
Report Number9611451-2026-01485
Device Sequence Number9427201
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2103913240(11)250819(17)280819
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2103913240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/24/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown